×

Hybrid models for homological projective duals and noncommutative resolutions. (English) Zbl 1513.81108

Summary: We study hybrid models arising as homological projective duals (HPD) of certain projective embeddings \(f:X\rightarrow{\mathbb{P}}(V)\) of Fano manifolds \(X\). More precisely, the category of \(B\)-branes of such hybrid models corresponds to the HPD category of the embedding \(f\). \(B\)-branes on these hybrid models can be seen as global matrix factorizations over some compact space \(B\) or, equivalently, as the derived category of the sheaf of \({\mathcal{A}}\)-modules on \(B\), where \({\mathcal{A}}\) is a sheaf of \(A_{\infty}\)-algebra. This latter interpretation corresponds to a noncommutative resolution of \(B\). We compute explicitly the algebra \({\mathcal{A}}\) by several methods, for some specific class of hybrid models. If the target space of the hybrid model is a global orbifold, \({\mathcal{A}}\) takes the form of a smash product of an \(A_{\infty}\)-algebra with a finite group. However, this is not the case in general because the orbifold group can only be defined locally. One needs to treat the target space as an algebraic stack in such cases. We apply our results to the HPD of \(f\) corresponding to a Veronese embedding of projective space and the projective embedding of Fano complete intersections in \({\mathbb{P}}^n\).

MSC:

81T30 String and superstring theories; other extended objects (e.g., branes) in quantum field theory
18G70 \(A_{\infty}\)-categories, relations with homological mirror symmetry
18G80 Derived categories, triangulated categories
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Witten, E., Phases of N=2 theories in two-dimensions, AMS/IP Stud. Adv. Math., 1, 143-211 (1996) · Zbl 0910.14019
[2] Aspinwall, PS; Plesser, MR, Decompactifications and massless D-branes in hybrid models, JHEP, 07, 078 (2010) · Zbl 1290.81095
[3] Bertolini, M.; Melnikov, IV; Plesser, MR, Hybrid conformal field theories, JHEP, 05, 043 (2014) · Zbl 1333.81312
[4] Kuznetsov, A.: Homological projective duality, Publications mathématiques (Bures-sur-Yvette) 105, 157-220 (2007) · Zbl 1131.14017
[5] Ballard, M.; Deliu, D.; Favero, D.; Isik, MU; Katzarkov, L., Homological projective duality via variation of geometric invariant theory quotients, J. Eur. Math. Soc., 19, 4, 1127-1158 (2017) · Zbl 1400.14048
[6] Rennemo, J. V.: The fundamental theorem of homological projective duality via variation of GIT stability, (2017) arXiv preprint arXiv:1705.01437
[7] Caldararu, A.; Distler, J.; Hellerman, S.; Pantev, T.; Sharpe, E., Non-birational twisted derived equivalences in abelian GLSMs, Commun. Math. Phys., 294, 605-645 (2010) · Zbl 1231.14035
[8] Chen, Z., Guo, J., Romo, M.: A GLSM view on homological projective duality, Commun. Math. Phys. pp. 1-53 (2022) · Zbl 1498.14107
[9] Kapustin, A.; Li, Y., D branes in Landau-Ginzburg models and algebraic geometry, JHEP, 12, 005 (2003)
[10] Kuznetsov, A., Derived categories of quadric fibrations and intersections of quadrics, Adv. Math., 218, 5, 1340-1369 (2008) · Zbl 1168.14012
[11] Tu, J., Matrix factorizations via Koszul duality, Compos. Math., 150, 9, 1549-1578 (2014) · Zbl 1305.18063
[12] Ballard, M.; Deliu, D.; Favero, D.; Isik, MU; Katzarkov, L., On the derived categories of degree d hypersurface fibrations, Math. Ann., 371, 1, 337-370 (2018) · Zbl 1423.14114
[13] Hori, K.; Tong, D., Aspects of non-abelian gauge dynamics in two-dimensional N=(2,2) theories, JHEP, 0705, 079 (2007)
[14] Ballard, M.; Favero, D.; Katzarkov, L., Variation of geometric invariant theory quotients and derived categories, J. für die Reine Angew. Math., 2019, 746, 235-303 (2019) · Zbl 1432.14015
[15] Hori, K., Romo, M.: Exact Results In Two-Dimensional (2,2) Supersymmetric Gauge Theories With Boundary, (2013) arxiv:1308.2438
[16] Hori, K., Romo, M.: Notes on the hemisphere, In: Primitive Forms and Related Subjects-Kavli IPMU 2014, K. Hori, C. Li, S. Li, and K. Saito, eds., vol. 83 of Advanced Studies in Pure Mathematics, pp. 127-220, Mathematical Society of Japan. Tokyo (2019) · Zbl 1459.81109
[17] Clingempeel, J., Le Floch, B., Romo, M.: Brane transport in anomalous (2,2) models and localization, (2018) arxiv:1811.12385
[18] Herbst, M., Hori, K., Page, D.: Phases Of N=2 theories In 1+1 dimensions with boundary, (2008) arXiv:0803.2045
[19] Halpern-Leistner, D., The derived category of a GIT quotient, J. Am. Math. Soc., 28, 3, 871-912 (2015) · Zbl 1354.14029
[20] Caldararu, A., Knapp, J., Sharpe, E.: GLSM realizations of maps and intersections of Grassmannians and Pfaffians, JHEP 04, 119 (2018) arxiv: 1711.00047 · Zbl 1390.81310
[21] Keller, B., Introduction to \(A_{\infty }\) algebras and modules, Homol. Homotopy Appl., 3, 1, 1-35 (2001) · Zbl 0989.18009
[22] Gugenheim, V., Stasheff, J.: On perturbations and \(A_\infty \) -structures, Bulletin de la Société Mathématique de Belgique. Série A 38 (1986). http://dwispc8.vub.ac.be/nieuwBMS/index.php?id=bulletin · Zbl 0639.55008
[23] Penkava, M., Schwarz, A.: \(A_\infty\) Algebras and the Cohomology of Moduli Spaces, (1994) arXiv preprint arxiv:hep-th/9408064 · Zbl 0863.17017
[24] Lefevre-Hasegawa, K.: Sur les \(A_\infty\) catégories, (2003) arXiv preprint arxiv:math/0310337
[25] Kadeishvili, T., On the homology theory of fibre spaces, Russ. Math. Surv., 35, 3, 231-238 (1980) · Zbl 0521.55015
[26] Kontsevich, M., Soibelman, Y.: Homological mirror symmetry and torus fibrations, In: Symplectic Geometry And Mirror Symmetry, pp. 203-263. World Scientific (2001) · Zbl 1072.14046
[27] Aspinwall, PS; Katz, SH, Computation of superpotentials for D-branes, Commun. Math. Phys., 264, 227-253 (2006) · Zbl 1109.81062
[28] Hofman, C.; Ma, W-K, Deformations of topological open strings, JHEP, 01, 035 (2001)
[29] Herbst, M.; Lazaroiu, C-I; Lerche, W., Superpotentials, \(A_{\infty }\) relations and WDVV equations for open topological strings, JHEP, 02, 071 (2005)
[30] Warner, N.P.: N=2 supersymmetric integrable models and topological field theories, In: Trieste Summer School on High-energy Physics and Cosmology (Part 1 (15 June-3 July) includes Workshop on Superstrings and Related Topics, 2-3 Jul 1992) Part 2 will be held 6-31 Jul (Note: change of dates from 15 Jun-14 Aug), pp. 0143-179. 1, 1993. arxiv:hep-th/9301088
[31] Sharpe, ER, D-branes, derived categories, and Grothendieck groups, Nucl. Phys. B, 561, 433-450 (1999) · Zbl 1028.81519
[32] Douglas, MR, D-branes, categories and N=1 supersymmetry, J. Math. Phys., 42, 2818-2843 (2001) · Zbl 1036.81027
[33] Aspinwall, PS; Lawrence, AE, Derived categories and zero-brane stability, JHEP, 08, 004 (2001)
[34] Aspinwall, P.S., Bridgeland, T., Craw, A., Douglas, M.R., Kapustin, A., Moore, G.W., Gross, M., Segal, G., Szendröi, B., Wilson, P.: Dirichlet branes and mirror symmetry. Clay Mathematics Monographs, vol. 4. AMS, Providence, RI (2009) · Zbl 1188.14026
[35] Tomasiello, A., \(A_{\infty }\) structure and superpotentials, JHEP, 09, 030 (2001)
[36] Lazaroiu, CI, String field theory and brane superpotentials, JHEP, 10, 018 (2001)
[37] Lunts, V.; Orlov, D., Uniqueness of enhancement for triangulated categories, J. Am. Math. Soc., 23, 3, 853-908 (2010) · Zbl 1197.14014
[38] Bondal, AI; Kapranov, MM, Enhanced triangulated categories, Matematicheskii Sbornik, 181, 5, 669-683 (1990) · Zbl 0719.18005
[39] Carqueville, N., Matrix factorisations and open topological string theory, JHEP, 07, 005 (2009)
[40] Murfet, D.: Constructing \(A_\infty \)-categories of matrix factorisations, (2019) arXiv preprint arXiv:1903.07211
[41] Vafa, C.; Warner, NP, Catastrophes and the Classification of Conformal Theories, Phys. Lett. B, 218, 51-58 (1989)
[42] Brunner, I.; Herbst, M.; Lerche, W.; Scheuner, B., Landau-Ginzburg realization of open string TFT, JHEP, 11, 043 (2006)
[43] Walcher, J., Stability of Landau-Ginzburg branes, J. Math. Phys., 46, 082305 (2005) · Zbl 1110.81152
[44] Vafa, C., String Vacua and Orbifoldized L-G Models, Mod. Phys. Lett. A, 4, 1169 (1989)
[45] Orlov, D., Derived categories of coherent sheaves and triangulated categories of singularities, Algebra, Arithmetic, and Geometry, 503-531 (2009), Berlin: Springer, Berlin · Zbl 1200.18007
[46] Caldararu, A., Tu, J.: Curved \(A_\infty\) algebras and Landau-Ginzburg models, (2010) arXiv preprint arXiv:1007.2679 · Zbl 1278.18022
[47] Dyckerhoff, T., Compact generators in categories of matrix factorizations, Duke Math. J., 159, 2, 223-274 (2011) · Zbl 1252.18026
[48] Hori, K.: Linear models of supersymmetric D-branes, In: KIAS Annual International Conference on Symplectic Geometry and Mirror Symmetry, vol. 12, pp. 111-186. (2000) arxiv:hep-th/0012179 · Zbl 1022.81045
[49] Kapustin, A.; Li, Y., Topological correlators in Landau-Ginzburg models with boundaries, Adv. Theor. Math. Phys., 7, 4, 727-749 (2003) · Zbl 1058.81061
[50] Dyckerhoff, T.; Murfet, D., The Kapustin-Li formula revisited, Adv. Math., 231, 3-4, 1858-1885 (2012) · Zbl 1269.81168
[51] Carqueville, N.; Murfet, D., Adjunctions and defects in Landau-Ginzburg models, Adv. Math., 289, 480-566 (2016) · Zbl 1353.18004
[52] Govindarajan, S.; Jockers, H., Effective superpotentials for B-branes in Landau-Ginzburg models, JHEP, 10, 060 (2006)
[53] Gaberdiel, M. R., Zwiebach, B.: Tensor constructions of open string theories. 1: Foundations, Nucl. Phys. B 505, 569-624 (1997) arxiv:hep-th/9705038 · Zbl 0911.53044
[54] Saneblidze, S., Umble, R.: A diagonal on the associahedra, (2000) arXiv preprint arxiv:math/0011065 · Zbl 1069.55015
[55] Loday, J.-L.: The diagonal of the Stasheff polytope, In: Higher structures in geometry and physics, pp. 269-292. Springer, Berlin (2011)
[56] Ashok, SK; Dell’Aquila, E.; Diaconescu, D-E, Fractional branes in Landau-Ginzburg orbifolds, Adv. Theor. Math. Phys., 8, 3, 461-513 (2004) · Zbl 1082.81067
[57] Jockers, H., D-brane monodromies from a matrix-factorization perspective, JHEP, 02, 006 (2007)
[58] Ashok, SK; Dell’Aquila, E.; Diaconescu, D-E; Florea, B., Obstructed D-branes in Landau-Ginzburg orbifolds, Adv. Theor. Math. Phys., 8, 3, 427-472 (2004) · Zbl 1082.81068
[59] Bertin, J., Clifford Algebras and Matrix Factorizations, Adv. Appl. Clifford Algebras, 18, 3-4, 417-430 (2008) · Zbl 1177.15026
[60] Atiyah, MF; Bott, R.; Shapiro, A., Clifford modules, Topology, 3, 3-38 (1964) · Zbl 0146.19001
[61] Gómez, TL, Algebraic stacks, Proc. Math. Sci., 111, 1, 1-31 (2001) · Zbl 0982.14005
[62] Fantechi, B.; Mann, E.; Nironi, F., Smooth toric Deligne-Mumford stacks, J. für Die Reine Angew. Math., 648, 201-244 (2010) · Zbl 1211.14009
[63] Pantev, T.; Sharpe, E., GLSM’s for Gerbes (and other toric stacks), Adv. Theor. Math. Phys., 10, 1, 77-121 (2006) · Zbl 1119.14038
[64] Adem, A., Leida, J., Ruan, J.: Orbifolds and Stringy Topology. Cambridge Tracts in Mathematics. Cambridge University Press (2007) · Zbl 1157.57001
[65] Kontsevich, M., Soibelman, Y.: Homological mirror symmetry and torus fibrations, In: KIAS Annual International Conference on Symplectic Geometry and Mirror Symmetry, Vol. 11, pp. 203-263. (2000) arxiv:math/0011041 · Zbl 1072.14046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.